• 1
  • 2
  • 3
  • 4
IPM
30
YEARS OLD

“Siamak Yassemi”

Tel:  (+98)(21)2290928
Fax:  (+98)(21)2290648
Email: 

IPM Positions

Senior Associate Researcher, School of Mathematics
(2006 - 2015 )

Past IPM Positions

Head, School of Mathematics
(2007 - 2009)
(From March 2007 to July 2009 )
Senior Associate Researcher, School of Mathematics
(2003 - 2006)

Senior Associate Researcher, School of Mathematics
Vice Head, School of Mathematics
(2001 - 2003)

Senior Associate Researcher, School of Mathematics
(2000 - 2001)


Non IPM Affiliations

Professor of University of Tehran (Department of Mathematics)

Research Interests

Commutative Algebra, Homological Algebra, Algebraic Geometry

Research Activities

Since the middle of the fifties homological methods have been an important tool in several branches of mathematics. This is certainly the case for ``algebraic'''''''' subjects like algebraic geometry, algebraic topology, and commutative algebra.

The notions of the classical homological dimension (projective, injective, and flat dimension) of modules have been generalized to that of complexes of modules, cf. R. Hartshorn and H.B. Foxby, the later has extended (most of) the formulas known for modules. One of the main themes in this research is the study about the homological dimensions (Classical, Gorenstein, and restricted dimensions) of complexes of modules.

The dual of notions have often proved to be important tools in mathematics, for example in Matlis'''' works. The other main themes in this research is to study the duals of some notions in commutative algebra.

Present Research Project at IPM

Homological Methods in Commutative Algebra

Related Papers

1. R. Rahmati-Asghar and S. Yassemi
The behaviors of expansion functor on monomial ideals and toric rings
Comm. Algebra 44 (2016), 3874-3889  [abstract]
2. S. Yassemi (Joint with N. Hajisharifi and A. Soleyman Jahan)
Very well-covered graphs and their h-vectors
Acta Math. Hungar. 145 (2015), 455-467  [abstract]
3. H. R. Maimani and S. Yassemi (Joint with A. Shariatinia)
Domination number of total graphs
Math. Slovaca (Accepted) [abstract]
4. M. R. Pournaki, S. A. Seyed Fakhari and S. Yassemi
New classes of set-theoretic complete intersection monomial ideals
Comm. Algebra 43 (2015), 3920-3924  [abstract]
5. H. R. Maimani, M. R. Pournaki and S. Yassemi (Joint with S. Kiani)
Classification of rings with unit graphs having domination number less than four
Rend. Sem. Math. Univ. Padova 133 (2015), 173-195  [abstract]
6. M. R. Pournaki, S. A. Seyed Fakhari and S. Yassemi (Joint with A. Constantinescu and N. Terai)
Cohen-Macaulayness and limit behavior of depth for powers of cover ideals
Comm. Algebra 43 (2015), 143-157  [abstract]
7. S. A. Seyed Fakhari and S. Yassemi (Joint with N. Altafi and N. Nemati)
Free resolution of powers of monomial ideals and Golod rings
Math. Scand. (Accepted) [abstract]
8. S. A. Seyed Fakhari and S. Yassemi (Joint with A. Mousivand)
A new construction for Cohen-Macaulay graphs
Comm. Algebra (Accepted) [abstract]
9. S. Yassemi (Joint with H. Haghighi and Rahim Zaare Nahandi)
Cohen-Macaulay bipartite graphs in arbitrary codimension
Proc. Amer. Math. Soc. (Accepted) [abstract]
10. H. R. Maimani and S. Yassemi (Joint with S. Kiani)
Well-covered and Cohen-Macaulay uinitary Caylay graphs
Acta Math. Hungar. (Accepted) [abstract]
11. S. Yassemi (Joint with M. Salimi and E. Tavasoli)
Gorenstein homological dimension with respect to a semidualizing module and a generalization of a theorem of Bass
Comm. Algebra 42 (2014), 2213-2221  [abstract]
12. M. R. Pournaki, S. A. Seyed Fakhari and S. Yassemi (Joint with N. Terai)
Simplicial complexes satisfying Serre's condition: a survey with some new results
J. Commut. Algebra 6 (2014), 455-483  [abstract]
13. S. Yassemi (Joint with M. Salimi and E. Tavasoli)
Homological dimensions with respect to a semidualizing module and tensor products of algebras
Algebra Colloq. (Accepted) [abstract]
14. S. Yassemi (Joint with R. Rahmati-Asghar)
On the weakly polymatroidal property of the edge ideals of hypergraphs
Comm. Algebra 42 (2014), 1011-1021  [abstract]
15. S. Yassemi (Joint with R. Rahmati-Asghar)
k-decomposable monomial ideals
Algebra Colloq. (Accepted) [abstract]
16. H. R. Maimani, M. R. Pournaki and S. Yassemi (Joint with A. K. Das)
Nonplanarity of unit graphs and classification of the toroidal ones
Pacific J. Math. 268 (2014), 371-387  [abstract]
17. M. R. Pournaki, S. A. Seyed Fakhari and S. Yassemi
A generalization of the Swartz equality
Glasg. Math. J. 56 (2014), 381-386  [abstract]
18. M. R. Pournaki, M. Tousi and S. Yassemi (Joint with B. Torrecillas)
Pure-injectivity of tensor products of modules
Algebra Colloq. 21 (2014), 151-156  [abstract]
19. S. Yassemi (Joint with M. Salimi, S. Sather-Wagstaff, and E. Tavasoli)
Relative Tor functors with respect to a semidualizing module
Algebr. Represent Theor. (Accepted) [abstract]
20. S. Yassemi (Joint with M. Salimi and E. Tavasoli)
The amalgamated duplication of a ring along a semidualizing ideal
Rend. Sem. Math. Univ. Padova (Accepted) [abstract]
21. S. Yassemi (Joint with N. Mahdou and M. Tamekkante)
Coherent power series ring and weak Gorenstein global dimension
Glasgow Math. J. (2013), DOI: 10.1017/S0017089512000705  [abstract]
22. M. R. Pournaki and S. Yassemi (Joint with S. A. Seyed Fakhari)
On the Stanley depth of weakly polymatroidal ideals
Arch. Math. (Basel) 100 (2013), 115-121  [abstract]
23. H. R. Maimani, M. R. Pournaki and S. Yassemi (Joint with M. Alizadeh)
An ideal theoretic approach to complete partite zero-divisor graphs of posets
J. Algebra Appl. 12 (2013), 11 pages  [abstract]
24. M. R. Pournaki and S. Yassemi (Joint with S. A. Seyed Fakhari)
Stanley depth of powers of the edge ideal of a forest
Proc. Amer. Math. Soc. 141 (2013), 3327-3336  [abstract]
25. M. R. Pournaki and S. Yassemi (Joint with S. A. Seyed Fakhari)
On the h-triangles of sequentially (Sr) simplicial complexes via algebraic shifting
Ark. Mat. 51 (2013), 185-196  [abstract]
26. S. Yassemi (Joint with A. Chin)
Cleanness and related structures in amalgamated duplication rings
J. Algebra Appl. 11 (2012), 8 pages  [abstract]
27. S. Yassemi (Joint with M. Salimi and E. Tavasoli)
Top local cohomology modules and Gorenstein injectivity with respect to a semidualizing module
Arch. Math. (Basel) 98 (2012), 299-305  [abstract]
28. A. Bagheri, M. Salimi, E. Tavasoli and S. Yassemi
A construction of quasi-Gorenstein rings
J. Algebra Appl. 11 (2012), # 9 Pages  [abstract]
29. D. Kiani, F. Mohammadi and S. Yassemi (Joint with M. Barile)
Arithmetical rank of the cyclic and bicyclic graphs
J. Algebra Appl. 11 (2012), #P14  [abstract]
30. S. Yassemi (Joint with A. Goodarzi)
Shellable quasi-forests and their h-triangles
Manuscripta Math. 137 (2012), 475-481  [abstract]
31. S. Yassemi (Joint with M. Salimi and E. Tavasoli)
k-torsionless modules with finite Gorenstein dimension
Czechoslovak Math. J. 62 (2012), 663-672  [abstract]
32. H. R. Maimani, M. R. Pournaki and S. Yassemi (Joint with M. Alizadeh and A. K. Das)
On the diameter and girth of zero-divisor graphs of posets
Discrete Appl. Math. 160 (2012), 1319-1324  [abstract]
33. M. R. Pournaki and S. Yassemi (Joint with A. Goodarzi and S. A. Seyed Fakhari)
On the h-vector of a simplicial complex with Serre's condition
J. Pure Appl. Algebra 216 (2012), 91-94  [abstract]
34. H. R. Maimani and S. Yassemi (Joint with C. Wickham)
Rings whose total graphs have genus at most one
Rocky Mountain J. Math. (2012), DOI: 10.1216/RMJ-2012-42-5-1  [abstract]
35. S. Yassemi (Joint with N. Mahdou and M. Tamekkante)
On (strongly) Gorenstein Von Neumann regualr rings
Comm. Algebra 39 (2011), 3242-3252  [abstract]
36. K. Borna, P. Sahandi and S. Yassemi
Cofiniteness of generalized local cohomology modules
Bull. Austral. Math. Soc. 83 (2011), 382-388  [abstract]
37. S. Yassemi (Joint with H. Haghighi, N. Terai, and R. Zaare-Nahandi)
Sequentially Sr simplicial complexes and sequentially S2 graphs
Proc. Amer. Math. Soc. 139 (2011), 1993-2005  [abstract]
38. P. Sahandi, T. Sharif and S. Yassemi
Depth Formula via complete intersection flat dimension
Comm. Algebra 39 (2011), 4002-4013  [abstract]
39. H. R. Maimani and S. Yassemi (Joint with M. R. Pournaki)
Necessary and sufficient conditions for unit graphs to be Hamiltonian
Pacific J. Math. 249 (2011), 419-429  [abstract]
40. K. Borna and S. Yassemi (Joint with S. Sather-Wagstaff)
Rings that are homologically of minimal multiplicity
Comm. Algebra 39 (2011), 782-807  [abstract]
41. S. Yassemi (Joint with R. Takahashi and Y. Yoshino)
On existence of embeddings into modules of finite homological dimensions
Proc. Amer. Math. Soc. 138 (2010), 2265-2268  [abstract]
42. D. Kiani and S. Yassemi (Joint with F. Mohammadi)
Shellable cactus graphs
Math. Scand. 106 (2010), 161-167  [abstract]
43. H. R. Maimani, M. R. Pournaki and S. Yassemi
Weakly perfect graphs arising from rings
Glasgow Math. J. 52 (2010), 417-425  [abstract]
44. S. Yassemi (Joint with H. Haghighi and Rahim Zaare-Nahandi)
Bipartite S2 graphs are Cohen-Macaulay
Bull. Math. Soc. Sci. Math. Roumanie (Accepted) [abstract]
45. S. Yassemi (Joint with S. Sather-Wagstaff)
Modules of finite homological dimension with respect to a semidualizing module
Archiv der Mathematik (Accepted) [abstract]
46. H. R. Maimani and S. Yassemi
On the zer-divisor graphs of commutative semigroups
Houston J. Math. (Accepted) [abstract]
47. S. Nasseh, M. Tousi and S. Yassemi
Characterization of modules of finite projective dimension via Frobenius functors
Manuscripta Math. 130 (2009), 425-431  [abstract]
48. M. Tousi and S. Yassemi (Joint with L. Khatami)
Finiteness of Gorenstein injective dimension of modules
Proc. Amer. Math. Soc. 137 (2009), 2201-2207  [abstract]
49. H. Sabzrou, M. Tousi and S. Yassemi
Simplicial join via tensor product
Manuscripta Math. 126 (2008), 255-272  [abstract]
50. M. Tousi and S. Yassemi
The Lichtenbaum-Hartshorne theorem for modules which are finite over a ring homomorphism
J. Pure Appl. Algebra 212 (2008), 1222-1228  [abstract]
51. H. R. Maimani and S. Yassemi (Joint with M. Salimi and A. Sattari)
Comaximal graph of commutative rings
J. Algebra 319 (2008), 1801�1808  [abstract]
52. M. T. Dibaei and S. Yassemi
Bass numbers of local cohomology modules with respect to an ideal
Algebr. Represent Theor. 11 (2008), 299-306  [abstract]
53. S. Yassemi (Joint with K. Borna Lorestani and P. Sahandi)
Artinian local cohomology modules
Canad. Math. Bull. 50 (2007), 598-602  [abstract]
54. L. Khatami and S. Yassemi
A Bass formula for Gorenstein injective dimension
Comm. Algebra 35 (2007), 1882-1889  [abstract]
55. S. Yassemi (Joint with A. Tehranian and M. Tousi)
Characterizing local rings via test modules
Comm. Algebra 35 (2007), 2524-2532  [abstract]
56. S. Yassemi (Joint with M. T. Dibaei)
Top local cohomology modules
Algebra Colloq. 14 (2007), 209-214  [abstract]
57. M. T. Dibaei and S. Yassemi
Finiteness of extension functors of local cohomology modules
Comm. Algebra 34 (2006), 3097-3101  [abstract]
58. M. T. Dibaei and S. Yassemi
Associated primes of the local cohomology modules
( In: Abelian groups, rings, modules, and homological algebras)
[abstract]
59. Sh. Salarian and S. Yassemi (Joint with S. Sather-Wagstaff)
Characterizing local rings via homological dimensions and regular sequences
J. Pure Appl. Algebra 207 (2006), 99-108   [abstract]
60. M. R. Pournaki, M. Tousi and S. Yassemi
Tensor products of approximately Cohen-Macaulay rings
Comm. Algebra 34 (2006), 2857-2866  [abstract]
61. H. R. Maimani, M. R. Pournaki and S. Yassemi
Zero-divisor graph with respect to an ideal
Comm. Algebra 34 (2006), 923-929  [abstract]
62. M. Tousi and S. Yassemi (Joint with A. Tehranian)
Strong Gorenstein test modules
Comm. Algebra 34 (2006), 879-882  [abstract]
63. M. Tousi and S. Yassemi
Tensor products of clean rings
Glasgow Math. J. 47 (2005), 501-503  [abstract]
64. M. Tousi and S. Yassemi
Sequentially Cohen-Macaulay modules under base change
Comm. Algebra 33 (2005), 3977-3987  [abstract]
65. T. Sharif and S. Yassemi
Special homological dimensions and intersection theorem
Math. Scand. 96 (2005), 161-168  [abstract]
66. S. Yassemi (Joint with M. T. Dibaei)
Attached primes of the top local cohomology modules with respect to an ideal
Arch. Math. (Basel) 84 (2005), 292-297  [abstract]
67. S. Yassemi and M. Tousi
Catenary, locally equidimensional, and tensor product of algebras
Comm. Algebra 33 (2005), 1023-1029  [abstract]
68. M.T. Dibaei and S. Yassemi
Cohomological dimension of complexes
Comm. Algebra (2004), 4375-4386  [abstract]
69. T. Sharif and S. Yassemi
Depth formulas, restricted Tor-dimension under base change
Rocky Mountain J. Math. 34 (2004), 1131-1146  [abstract]
70. L. Khatami and S. Yassemi
Cohen-Macaulayness of tensor product
Rocky Mountain J. Math. 34 (2004), 205-213  [abstract]
71. S. Akbari, H. R. Maimani and S. Yassemi
When a zero-divisor graph is planar or complete r-partite graph
J. Algebra 270 (2003), 169-180  [abstract]
72. M. Tousi and S. Yassemi
Tensor products of some special rings
J. Algebra 268 (2003), 672-676  [abstract]
73. T. Sharif and S. Yassemi
Bounds for numbers of generators for a class of submodules of a finitely generated modules
Comm. Algebra 30 (2002), 4377-4381  [abstract]
74. T. Sharif and S. Yassemi
A generalization of Auslander-Buchsbaum and Bass formulas
Comm. Algebra 30 (2002), 869-875  [abstract]
75. S. Yassemi, L. Khatami and T. Sharif
A generalization of the grade of a module
Algebra Colloq. 9 (2002), 265-270  [abstract]
76. S. Yassemi, L. Khatami and T. Sharif
Associated primes of generalized local cohomology modules
Comm. Algebra 30 (2002), 327-330  [abstract]
77. T. Sharif, S. Yassemi and L. Khatami
Grade and gorenstein dimension
Comm. Algebra 29 (2001), 5085-5094  [abstract]
78. S. Yassemi
Cofinite modules
Comm. Algebra 29 (2001), 2333-2340  [abstract]
79. S. Yassemi
Homomorphisms locally of finite injective dimension
New Zealand J. Math. 29 (2000), 97-102  [abstract]
80. H. Rahmati and S. Yassemi
The singular sets of a complex of modules
Acta Math. Univ. Comenian. 68 (1999), 85-89  [abstract]
81. S. Yassemi
On flat and injective dimension
Ital. J. pure Appl. Math. (1999), 33-41  [abstract]
82. S. Yassemi
The dual notion of the cyclic modules
Kobe J. Math. 15 (1998), 41-46  [abstract]
83. S. Yassemi
Weakly associated primes under change of rings
Comm. Algebra 26 (1998), 2007-2018  [abstract]
[Back]   
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
scroll left or right